Bernard Bercu
Bernard Bercu
Professor of Statistics, University of Bordeaux
Verified email at
Cited by
Cited by
Large deviations for quadratic forms of stationary Gaussian processes
B Bercu, F Gamboa, A Rouault
Stochastic Processes and their Applications 71 (1), 75-90, 1997
Exponential inequalities for self-normalized martingales with applications
B Bercu, A Touati
The Annals of Applied Probability 18 (5), 1848-1869, 2008
Sharp large deviations for the Ornstein--Uhlenbeck process
B Bercu, A Rouault
Theory of Probability & Its Applications 46 (1), 1-19, 2002
Sharp large deviations for the fractional Ornstein–Uhlenbeck process
B Bercu, L Coutin, N Savy
Theory of Probability & Its Applications 55 (4), 575-610, 2011
Weighted estimation and tracking for ARMAX models
B Bercu
SIAM Journal on Control and Optimization 33 (1), 89-106, 1995
Concentration inequalities for sums and martingales
B Bercu, B Delyon, E Rio
Springer, 2015
Sharp large deviations for Gaussian quadratic forms with applications
B Bercu, F Gamboa, M Lavielle
ESAIM: Probability and Statistics 4, 1-24, 2000
Asymptotic analysis for bifurcating autoregressive processes via a martingale approach
B Bercu, B De Saporta, A Gégout-Petit
Electronic Journal of Probability 14, 2492-2526, 2009
Modélisation stochastique et simulation-Cours et applications
B Bercu, D Chafaï
On the convergence of moments in the almost sure central limit theorem for martingales with statistical applications
B Bercu
Stochastic Processes and their applications 111 (1), 157-173, 2004
A martingale approach for the elephant random walk
B Bercu
Journal of Physics A: Mathematical and Theoretical 51 (1), 015201, 2017
Concentration inequalities, large and moderate deviations for self-normalized empirical processes
B Bercu, E Gassiat, E Rio
The Annals of Probability 30 (4), 1576-1604, 2002
A sharp analysis on the asymptotic behavior of the Durbin–Watson statistic for the first-order autoregressive process
B Bercu, F Proïa
ESAIM: Probability and Statistics 17, 500-530, 2013
Almost sure stabilization for feedback controls of regime-switching linear systems with a hidden Markov chain
B Bercu, F Dufour, GG Yin
IEEE Transactions on automatic control 54 (9), 2114-2125, 2009
Sharp large deviations for the non-stationary Ornstein–Uhlenbeck process
B Bercu, L Coutin, N Savy
Stochastic Processes and their Applications 122 (10), 3393-3424, 2012
A Robbins–Monro procedure for estimation in semiparametric regression models
B Bercu, P Fraysse
The Annals of Statistics 40 (2), 666-693, 2012
Central limit theorem and law of iterated logarithm for least squares algorithms in adaptive tracking
B Bercu
SIAM journal on control and optimization 36 (3), 910-928, 1998
On large deviations in the Gaussian autoregressive process: stable, unstable and explosive cases
B Bercu
Bernoulli 7 (2), 299-316, 2001
Almost sure central limit theorems on the Wiener space
B Bercu, I Nourdin, MS Taqqu
Stochastic processes and their applications 120 (9), 1607-1628, 2010
The Rotation–activity Correlations in K and M Dwarfs. II. New Constraints on the Dynamo Mechanisms in Late-K and M Dwarfs before and at the Transition to Complete Convection
ER Houdebine, DJ Mullan, B Bercu, F Paletou, M Gebran
The Astrophysical Journal 837 (1), 96, 2017
The system can't perform the operation now. Try again later.
Articles 1–20